Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)



A subgeometric estimate of the stability for time-homogeneous Markov chains

Author: V. V. Golomozyĭ
Translated by: S. Kvasko
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 81 (2010).
Journal: Theor. Probability and Math. Statist. 81 (2010), 35-50
MSC (2010): Primary 60J05
Published electronically: January 18, 2011
MathSciNet review: 2667308
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Estimates for the stability of time-homogeneous Markov chains are obtained with the help of the coupling method. The results are proved for both the uniform metric and $ \Vert\boldsymbol\cdot\Vert _v$.

References [Enhancements On Off] (What's this?)

  • 1. N. V. Kartashov, Strong Stable Markov Chains, VSP/TViMS, Utrecht, the Netherlands/Kiev, Ukraine, 1996. MR 1451375 (99e:60150)
  • 2. R. Douc, E. Moulines, and P. Soulier, Computable convergence rates for subgeometrically ergodic Markov chains, Bernoulli 13 (2007), no. 3, 831-848. MR 2348753 (2008j:60172)
  • 3. S. P. Mayn and R. L. Tweedie, Markov Chains and Stochastic Stability, Springer-Verlag, London, 1993. MR 1287609 (95j:60103)
  • 4. R. Douc, E. Moulines, and J. Rosenthal, Quantitative bounds for geometric convergence rates of Markov chains, Ann. Appl. Probab. 14 (2004), no. 4, 1643-1665. MR 2099647 (2005i:60146)
  • 5. D. Revuz, Markov Chains, North-Holland and American Elsevier, Amsterdam-Oxford and New York, 1997. MR 758799 (86a:60097)
  • 6. T. Lindvall, Lectures on Coupling Method, Dover Publications Inc., Mineola, 2002. MR 1924231

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 60J05

Retrieve articles in all journals with MSC (2010): 60J05

Additional Information

V. V. Golomozyĭ
Affiliation: Department of Probability Theory, Statistics, and Actuarial Mathematics, Faculty for Mechanics and Mathematics, National Taras Shevchenko University, Academician Glushkov Avenue 2, Kiev 03127, Ukraine

Keywords: Markov chain, coupling method, stability
Received by editor(s): November 13, 2009
Published electronically: January 18, 2011
Article copyright: © Copyright 2010 American Mathematical Society

American Mathematical Society